Hypertension - I'm a 43 year old female who just started taking Atenolol 5 days ago and this morning I woke up real dizzy and lightheaded and just feeling really tired. Is this normal and will it go away? Just looking to see if others have had the same problems and if they went away. I am taking it for high blood pressure
Those are some of the side effects I went through when I first started Atenolol a few years ago. It does take a while for your body to get used to it, so far the only side effect I still have is cool fingers and feet.
If the side effects really start to bother you then make sure and check with you Dr.
anxiety - I'm a 32 year old male who just started taking Atenolol 2 weeks ago and this morning I woke up real dizzy and lightheaded like seeing black and been feeling really tired for the last week.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2009 • 1 answer
Updated 12 Nov 2011 • 1 answer
Updated 22 Nov 2012 • 4 answers
Updated 12 Aug 2013 • 1 answer
Updated 1 Oct 2013 • 1 answer